Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 2

The Buffalo Colloquium
Thomas S. Fiske.
Bull. Amer. Math. Soc. 3 (1896), 49-59
More Information
Full-text PDF     Request Permissions
A geometrical method for the treatment of uniform convergence and certain double limits
W. F. Osgood.
Bull. Amer. Math. Soc. 3 (1896), 59-86
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557474
Notes
Bull. Amer. Math. Soc. 3 (1896), 92-93
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1896), 93-96
More Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Einleitung in die Theorie der linearen Differentialgleichungen mit einer unabhängigen Variablen, by Lothar Heffter.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 3 (1896), 86-92
Review information
Full-text PDF